# SDR SWAA095636

- Difficulty date: August 31, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 51,513 hours, 43,340 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Cap
- Part number: 65C25145914C
- Part serial: 1482
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RT HORIZONTAL STABILIZER END CAP DELAMINATED.  REMOVED AND REPLACED END CAP PER MM.
